CORDIS - EU research results
CORDIS

Geometric and analytic aspects of isoparametric hypersurfaces

Publications

Anti-De Sitter spacetimes and isoparametric hypersurfaces in complex space forms

Author(s): José Carlos Díaz-Ramos, Miguel Domínguez-Vázquez, Víctor Sanmartín-López
Published in: Lorentzian Geometry and Related Topics, Issue 211, 2017
Publisher: Springer International Publishing
DOI: 10.1007/978-3-319-66290-9

Solutions to the overdetermined boundary problem for semilinear equations with position-dependent nonlinearities

Author(s): Miguel Domínguez-Vázquez, Alberto Enciso, Daniel Peralta-Salas
Published in: arXiv preprint, 2017
Publisher: arXiv

Isoparametric surfaces in $\mathbb{E}(\kappa,\tau)$-spaces

Author(s): Domínguez-Vázquez, Miguel; Manzano, José M.
Published in: arXiv preprint, Issue 1, 2018, Page(s) 1-13
Publisher: arXiv

Ruled hypersurfaces with constant mean curvature in complex space forms

Author(s): Dominguez-Vazquez, Miguel; Perez-Barral, Olga
Published in: arXiv preprint, Issue 1, 2018, Page(s) 1-7
Publisher: arXiv

Strongly 2-Hopf hypersurfaces in complex projective and hyperbolic planes

Author(s): José Carlos Díaz-Ramos, Miguel Domínguez-Vázquez, Cristina Vidal-Castiñeira
Published in: Annali di Matematica Pura ed Applicata (1923 -), Issue 197/2, 2018, Page(s) 469-486, ISSN 0373-3114
Publisher: Nicola Zanichelli
DOI: 10.1007/s10231-017-0687-7

On homogeneous manifolds whose isotropy actions are polar

Author(s): José Carlos Díaz-Ramos, Miguel Domínguez-Vázquez, Andreas Kollross
Published in: manuscripta mathematica, 2018, Page(s) 1-20, ISSN 0025-2611
Publisher: Springer Verlag
DOI: 10.1007/s00229-018-1077-1

Polar foliations on quaternionic projective spaces

Author(s): Miguel Domínguez-Vázquez, Claudio Gorodski
Published in: Tohoku Mathematical Journal, Issue 70/3, 2018, Page(s) 353-375, ISSN 0040-8735
Publisher: Tohoku University
DOI: 10.2748/tmj/1537495351

Isoparametric submanifolds in two-dimensional complex space forms

Author(s): José Carlos Díaz-Ramos, Miguel Domínguez-Vázquez, Cristina Vidal-Castiñeira
Published in: Annals of Global Analysis and Geometry, Issue 53/2, 2018, Page(s) 205-216, ISSN 0232-704X
Publisher: Kluwer Academic Publishers
DOI: 10.1007/s10455-017-9572-2

Submanifold geometry in symmetric spaces of noncompact type

Author(s): J. Carlos Díaz-Ramos, Miguel Domínguez-Vázquez, Víctor Sanmartín-López
Published in: São Paulo Journal of Mathematical Sciences, 2019, ISSN 2316-9028
Publisher: Springer
DOI: 10.1007/s40863-019-00119-6

Isoparametric hypersurfaces in complex hyperbolic spaces

Author(s): José Carlos Díaz-Ramos, Miguel Domínguez-Vázquez, Víctor Sanmartín-López
Published in: Advances in Mathematics, Issue 314, 2017, Page(s) 756-805, ISSN 0001-8708
Publisher: Academic Press
DOI: 10.1016/j.aim.2017.05.012

Searching for OpenAIRE data...

There was an error trying to search data from OpenAIRE

No results available